# SDR AALA20161028002

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 21,916 hours, 8,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR ESCAPE SLIDE FOUND TO BE MOUNTED INCORRECTLY.  REMOVED AND RESEATED R2 ESCAPE SLIDE PACK AS A UNIT IAW AMM 25-66-01.
